how do u know if you have taken too much adderall as a result of a severe anxioty and depression bout? . i had a really bad major depression day where i thought it be a good isea to take 210mg of adderall at once with a fiorecete with codeine, but started by taking 3 darvicet. my normal dosage is 30mg a day but i can only take 20. 30 i cant breathe. i took the 210mgs at like 300p today and all that happend was i got extremly nauseas n threw up but thats all. i feel sick. i had the sweaths but no tingeling or shortness of breath. i cant sleep. my back is killing me n so is my right back by my ribs n shoulderblade but most of them are still pain from the car accident.. to be honest i dont know what i was thinking. the adderall spun me in such a deep depression i thiought id take 210mg with the others n hopes my heart would stop. even tho its 12 hrs later i still feel the same as i did when i took itbut my pulse is very faint. in every pressure spot. almosty like it dosent exsist. i just dont know if i overdosed or im just mentally unable to feel the reaction to such a large ammount when usually 30mgs is too much. b4 i took it i was in such a deep state i was numb. i was numb to all pain. im really worried to go to sleep n not wake up...im so nervous.. whjat should i do??
i took the pills cause of the severe depression the adderall had put me in. one of the side effects i hate, makes me do things i cant control feel things i dont want to do n think n try things i dont want to * nothing illegal. im a good girl lo*l
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.